# SDR AALA201601159002

- Difficulty date: January 14, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 48,375 hours, 20,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LIGHT LENS DETACHED OFF EMER LIGHT ROW 1.  REPLACED LIGHT LENS.
